Asian Journal of Mathematics

Volume 23 (2019)

Number 6

Proof of a Gromov conjecture on the infinitesimal invertibility of the metric-inducing operators

Pages: 919 – 932



Roberto de Leo (Department of Mathematics, Howard University, Washington, D.C., U.S.A.; and Istituto Nazionale di Fisica Nucleare, Cagliari, Italy )


We prove a conjecture of Gromov about non-free isometric immersions.


isometric immersions, free maps, $h$-principle, undetermined linear partial differential operators

2010 Mathematics Subject Classification

35G50, 53C20, 58J60

Received 2 March 2017

Accepted 6 September 2018

Published 3 August 2020